MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; REVERSE SHOULDER SYSTEM STANDARD HUMERAL DIAPHYSIS - CEMENTLESS - 9

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; REVERSE SHOULDER SYSTEM STANDARD HUMERAL DIAPHYSIS - CEMENTLESS - 9
Model Number 04.01.0004
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2025.Lot 2217103: (b)(4) items manufactured and released on 20-sep-2022.Expiration date: 2027-09-01.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 18 march 2025 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2313417.Lot 2313417: (b)(4) items manufactured and released on 27-sep-2023.Expiration date: 2028-sep-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Batch review performed on 18 march 2025 on reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.2306772.Lot 2306772: (b)(4) items manufactured and released on 31-jul-2023.Expiration date: 2028-jul-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 18 march 2025 on reverse shoulder system 04.01.0190 threaded glenoid baseplate ø24.5x25 (k171058) lot.2300936.Lot 2300936: (b)(4) items manufactured and released on 09-aug-2023.Expiration date: 2028-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 18 march 2025 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2309372.Lot 2309372: (b)(4) items manufactured and released on 01-jun-2023.Expiration date: 2028-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery at about 1 year and 4 months post primary the pathogen is unknown.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
REVERSE SHOULDER SYSTEM STANDARD HUMERAL DIAPHYSIS - CEMENTLESS - 9
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21771299
Report Number3005180920-2025-00269
Device Sequence Number15992884
Product Code KWS
UDI-Device Identifier07630040706032
UDI-Public07630040706032
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0004
Device Lot Number2217103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown